# SDR HAIHEEA9950

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Cracked
- Location: M/R
- Part time: 7,144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE SKIN CRACKED ON THE UPPER SURFACE AT STA. 106.  THERE ARE SEVERAL AREAS OF STRESS CRACKS NEAR MIDSPAN TAB AREA.
